| Model Number |
PEGGED GLENOID TRIL & DRILL GUIDE CADDY |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual inspection identified corrosion spots inside the caddy.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to improper detergent/cleaning process used.
Event or Problem Description
It was reported by the agency that the following devices are corroded: ar-9231-01pp qty 1; ar-9231-02pp qty 1; ar-9231-03pp qty 1; ar-9231-04pp qty 1; ar-9217cpp qty 2; ar-9225ck qty 1; ar-9225cp qty 1.